# SDR UPS04142613

- Difficulty date: June 15, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 4,331 hours, 2,706 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960032200
- Condition: Chafed
- Location: Lt Inbd Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LEFT WING INBOARD DAMAGED INTERIM REPAIR MADE IAW EO A300-5750-19043-A 1500 FLT CYCLE LIMIT (D263708).  REPAIRED I/B FLAP WITH PERMANENT REPAIR IAW A300-600 SRM 57-50-00.
